Previous |  Up |  Next

Article

References:
[1] Ju. D. Burago, V.G. Maz’ya: Some problems of potential theory and function theory for domains with nonregular boundaries. Zapiski Naučnych Seminarov LOMI 3 (1967). (Russian)
[2] M. Chlebík: Tricomi potencials. Thesis, Mathematical Institute of the Czechoslovak Academy of Sciences, Praha, 1988. (Slovak)
[3] M. Dont: Non-tangential limits of the double layer potentials. Časopis pro pěstování matematiky 97 (1972), 231–258. MR 0444975 | Zbl 0237.31012
[4] H. Federer: The Gauss-Green theorem. Trans. Amer. Math. Soc. 58 (1945), 44–76. DOI 10.1090/S0002-9947-1945-0013786-6 | MR 0013786 | Zbl 0060.14102
[5] H. Federer: Geometrie Measure Theory, Springer-Verlag. 1969.
[6] J. Král: On the logarithmic potential. Comment. Math. Univ. Carolinae 3 (1962), no. 1, 3–10. MR 0159008
[7] J. Král: The Fredholm method in potential theory. Trans. Amer. Math. Soc. 125 (1966), 511-547. DOI 10.2307/1994580 | MR 0209503
[8] J. Král: Limits of double layer potentials. Accad. Naz. dei Lincei, Rendiconti Cl. Sci. fis. mat. e. natur., ser. 8, vol. 48 (1970), 39–42. MR 0274788
[9] J. Král: Flows of heat and the Fourier problem. Czechoslovak Math. J. 20(95) (1970), 556–598. MR 0271554
[10] J. Král: On boundary behaviour of double layer potentials. Trudy Seminara S.L. Soboleva, Novosibirsk, 1976, pp. 19–34. (Russian)
[11] J. Král: Integral Operators in Potential Theory. Lecture Notes in Math., vol. 823, Springer-Verlag, 1980. MR 0590244
[12] J. Král, J. Lukeš: Integrals of the Cauchy type. Czechoslovak Math. J. 22 (1972), 663–682. MR 0338377
[13] J. Lukeš: A note on integral of the Cauchy type. Comment. Math. Univ. Carolinae 9 (1968), 563–570. MR 0243011
[14] J.D. Machavariani: On lower and upper nontangential limits of the logarithmic potential of a double distribution. Amer. Math. Soc. Transl. 131 (1986), no. 2, 109–120.
[15] V.G. Maz’ya: Boundary Integral Equations, in Analysis IV, Encyclopaedia of Mathematical Sciences. vol. 27, Springer-Verlag, 1991.
[16] S. Saks: Theory of the Integral. Dover Publications, New York, 1964. MR 0167578
[17] J. Veselý: On the limits of the potential of the double distribution. Comment. Math. Univ. Carolinae 10 (1969), no. 2, 189–194. MR 0249654
[18] J. Veselý: Angular limits of double layer potentials (in Czech with an English summary). Časopis pro pěstování matematiky 95 (1970), 379–401. MR 0382676
[19] W.P. Ziemer: Weakly Differentiable Functions. Springer-Verlag, 1989. MR 1014685 | Zbl 0692.46022
Partner of
EuDML logo